# SDR UIEA2019041103851

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,077 hours, 18,427 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LEAKING OIL AROUND IDG AREA.( FOUND L/H ENG HYD RETURN LOOSE. RE-TORQUED HYD ENG RETURN LINE REF AMM 29-11-05. MOTORED ENG, NO LEAKS NOTED.  )
